# SDR UALA2011110906131

- Difficulty date: November 9, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO A MAJOR REPAIR OF THE BS 324 FLOORBEAM UPPER CHORD DURING HMV 3 VISIT, AN INITIAL FIRST STAGE APPROVAL WAS RECEIVED.  THIS REPAIR MUST RECEIVE A NEW 8100-9 SHOWING COMPLAINCE TO 14CFR 25.571 AND 26.43(D) AND DTA INCORPORATED INTO THE AIRCRAFT MAINTENANCE PROGRAM WITHIN 24 MONTHS FROM NOV 3RD 2011 FOR THIS REPAIR TO REMAIN VALID AND AIRCRAFT TO REMAIN AIRWORTHY.
